# SDR DXTA200500548

- Difficulty date: January 21, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N676QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605176
- Aircraft time: 3,411 hours, 2,678 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Dirty
- Location: Mlg Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR UNLOCK LIGHT WILL NOT EXTINGUISH AFTER GEAR RETRACTION.  HYDRAULIC SYSTEM STAY PRESSURIZED, IT SOUNDS AND FEELS LIKE THE GEAR IS RETRACTING.  GROUND OBSERVER ALSO SAID THE GEAR APPEARED TO BE RETRACTING.  INSPECTED ALL GEAR, NO DEFECTS NOTED.  CLEANED ACTUATOR CONNECTORS.  CYCLED GEAR 20 TIMES.  COULD NOT DUPLICATE.  ALL GEAR MAKE GOOD CONTACT ON UPLOCK SWITCHES AND UPLOCK HOOKS.  LANDING GEAR OPS CHECK GOOD IAW 560XL MM 32-01-00.
